Title

Products Of Fuzzy Subgroups

Authors

Authors

H. Sherwood

Comments

Authors: contact us about adding a copy of your work at STARS@ucf.edu

Abbreviated Journal Title

Fuzzy Sets Syst.

Keywords

Computer Science, Theory & Methods; Mathematics, Applied; Statistics &; Probability

Journal Title

Fuzzy Sets and Systems

Volume

11

Issue/Number

1

Publication Date

1-1-1983

Document Type

Article

Language

English

First Page

79

Last Page

89

WOS Identifier

WOS:A1983RC18100006

ISSN

0165-0114

Share

COinS